# SDR IPXA2020100260844

- Difficulty date: October 2, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N612UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64258
- Aircraft time: 8,889 hours, 1,258 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Warning Message
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA DOOR F/O OVERHEAD EICAS MESSAGE CAME ON ON LANDING ROLL RIG OPERATIONS CHECK OVERHEAD HATCH.  OPERATIONS CHECKED NORMAL, PER AMM 582-21-00.
